# SDR 2005F00057

- Difficulty date: February 9, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N1078Y
- Make and model: Bell 206B
- Aircraft serial: 2924
- Engine: Allsn 250B*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Weak
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE GENERATOR FAILED, COMPLETED EMERGENCY PROCEDURES, 7-8 MINUTES LATER EXPERIENCED INTERMITTENT THEN COMPLETE ELECTRICAL FAILURE.  RADIOS INOPERATIVE, 0 FUEL PRESSURE, LOW FUEL INDICATION AND FLUCTUATING TOT WITHIN YELLOW RANGE.  MAINTAINED 500 FEET AND CIRCLED BEHIND SISTER SHIP AND LANDED BEHIND AIRLOG AIRCRAFT.  MAINTENANCE TROUBLESHOT THE GENERATOR SYSTEM FOUND NO PROBLEMS WITH GENERATOR, IT CAME ON LINE AND STAYED ON LINE, VOLTAGE OUTPUT AT THE REGULAOR WAS GOOD AND THE VOLTAGE TO THE BATTERY WAS GOOD.  REMOVED THE BATTERY DUE TO BEING WEAK, LOW VOLTAGE.  GROUND RAN AIRCRAFT AND RECHECKED THE GENERATOR SYSTEM AND THE SYSTEM FUNCTIONED NORMAL, BATTERY CHARGED UP NORMAL.  (M)
